Vol. 2, No. 3, 1952

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 292: 1
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Remarks on the Neumann-Poincaré integral equation

Lars V. Ahlfors

Vol. 2 (1952), No. 3, 271–280
Mathematical Subject Classification
Primary: 45.0X
Milestones
Received: 15 September 1951
Published: 1 September 1952
Authors
Lars V. Ahlfors